# SDR COMA9910152

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1263
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: DP120
- Condition: Faield
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, NOSE GEAR INDICATION WAS RED B, LIGHTS REMAINED ON AFTER CYCLING GEAR.  REMOVED AND REPLACED NOSE LANDING GEAR PROX SENSOR FOR B SYSTEM.
